Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Strain on right hand rectus abdominus muscle. Dark yellow urine. Taking multivitamin. What is the problem?

A week ago I believe I sustained a second degree strain of the bottom of my right hand Rectus Abdominus muscle. Whilst it is slowing improving, I've noticed that my urine colour is a dark yellow. I have not changed my level of fluid intake or diet and only take a multi-vitamin every 3 to 4 days. Could I have damaged an internal organ as well?
Thank you.
Steve
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Internal Medicine Specialist 's  Response
HI
MUSCLE INJURY COZES RHAMDOMYOLYSIS AND DARK BROWNISH URINE DUE TO MYOGLOBIN IN URINE...FOR A DAY OR TWO AFTER INJURY....TAKE MORE FLUIDS AND UR URIINE COLOUR WILL CHANGE TO WHITE.....U CANT CALCULATE HOW MUCH U WANTED PLUS EXTRA WATER SOLUBLE VITAMINS ARE EXCRETED IN URINE SO U NEED MOR WATER...U DONT HAVE INTERNAL INJURY
TAKE CARE
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor